# SDR XV6A2012081200007

- Difficulty date: August 12, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 46,439 hours, 34,838 cycles
- Engine: Cfmint CFM563B2
- Engine time: 43,488 hours, 39,112 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part number: 154BY
- Part serial: 02579
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE OVERTEMPED AT 938FT ON TAKEOFF FOR APPROX 1 SECOND.  PERFORMED VISUAL INSPECTION OF THE INLET AND EXHAUST AREA FOR FOD AND SIGNS OF DAMAGE.  NO DAMAGE OR FOD FOUND.  INSPECTION WAS PERFORMED IAW B737 AMM 72-00-00 PAR. 3, SEC A, REF TO MEL 73-8 CONTROL #013665, 2 ENG PMC WAS INOP.  PERFORMED ENGINE RUN IAW B737 AMM 71-00-00.  OPS CHECK OK.  REMOVED AND REPLACED NR 2 ENGINE T12 SENSOR IAW B737 AMM 73-21-05.  PERFORMED ENGINE RUN AND OPS CHECK OF NR 2 T12 SENSOR IAW B737 AMM 73-21-00.
